Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 136, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 6, 2020, 5:53 PM EDT for 5 counties in Pennsylvania. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2020, 5:53 PM EDT (21:53 UTC)
- Expired
- Jul 6, 2020, 6:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:55 PM EDT | TSTM WND GST 58 | Gilbertsville, PA | TREE AND WIRES DOWN AT THE GILBERTSVILLE GOLF COURSE. TIME ESTIMATED FROM RADAR. |
| Jul 6, 5:58 PM EDT | TSTM WND DMG | 1 S Boyertown, PA | TREE DOWN ON ENGLESVILLE RD AT S WASHINGTON ST. TIME ESTIMATED FROM RADAR. |
| Jul 6, 6:02 PM EDT | TSTM WND DMG | 3 Nne Kutztown, PA | DOWNED TREE ON EAGLE POINT RD AT LONG LN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1250 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465
WUUS51 KPHI 062153
SVRPHI
PAC011-017-029-077-091-062245-
/O.NEW.KPHI.SV.W.0136.200706T2153Z-200706T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
553 PM EDT Mon Jul 6 2020
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Eastern Berks County in eastern Pennsylvania...
South central Lehigh County in eastern Pennsylvania...
Northwestern Montgomery County in southeastern Pennsylvania...
West central Bucks County in southeastern Pennsylvania...
North central Chester County in southeastern Pennsylvania...
* Until 645 PM EDT.
* At 553 PM EDT, severe thunderstorms were located along a line
extending from near Green Lane to Fleetwood, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Pottstown, West Norriton, Quakertown, Perkasie, Souderton,
Birdsboro, Collegeville, Kutztown, Royersford, Fleetwood, Trappe,
East Greenville, Topton, Schwenksville, Bally, Bechtelsville, Green
Lane, Lyons, Zionsville and Spring Mount.
This includes the following highways...
Northeast Extension between mile markers 30 and 46.
Interstate 78 in Pennsylvania between mile markers 40 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 4059 7584 4041 7528 4013 7539 4024 7583
4045 7588
TIME...MOT...LOC 2153Z 322DEG 10KT 4032 7554 4045 7583
HAIL...1.00IN
WIND...60MPH
$$
RobertsonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:58 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 6, 3:58 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
358 PM EDT Mon Jul 6 2020
.SYNOPSIS...
A frontal boundary remains stalled over the region today but
will progress north of the area on Tuesday. A summer-like
pattern will then persist throughout the week with scattered
showers and thunderstorms expected most days along with above
average temperatures. A coastal storm will the region Friday
through Saturday as it moves north from the Carolinas.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A very active day continues with numerous severe thunderstorms
spreading outwards from initial convection earlier this
afternoon across Philadelphia, producing a ring of fire through
the CWA, with a dearth in rainfall over portions of Burlington
County. Given the inundation of convection and busyness of
reports, this discussion is shorter than desired.
SB CAPE values continue into the afternoon as high as 3000-4000
J/kg, and ML MUCAPE values as high as 4000-5000 J/kg.
This will continue to fuel the severe thunderstorm potential
will continue through the evening hours. Hi- res models are
suggesting that cold pools (which have been struggling in the
humid airmass) may finally begin to push convection slowly to
the south and west into the remainder of the afternoon
eventually into portions of Delmarva. With very weak flow aloft
and virtually no steering flow, storm motion remains quite
challenging. Further interactions with sea and bay breezes look
to fuel thunderstorm development across southern NJ and far
northern DE. With PWATs still near to above 2 inches, heavy
rain will continue with thunderstorms that persist.
Want to reiterate the dangerous flash flooding ongoing in
portions of the Philadelphia Metro. Please stay off the roadways
as numerous water rescues and road closures are currently
ongoing. This is a dangerous situation!
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Convection looks to continue into the daytime tomorrow,
thankfully much more reduced than today. The remnant MCV/MCS
from today's convection will be highly influential in convective
initiation tomorrow. The lack of a shortwave but rather weak
mid-level ridging, this should preclude as widespread convection
as today. Forecast CAPE values of, dare say, only 2000-3000 J/kg
also indicate weaker convection. Flooding with PWAT values still
around still between 1.5-2 inches, is possible, especially over
areas that saw abundant rainfall today. Highs will be a bit
cooler in the mid to upper 80s as the front from today remains
situated further south.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Summary: The extended forecast will feature continually active
convective weather likely through next weekend, although the primary
focus will be the influence of a departing coastal southern stream
low Friday and Saturday.
Synoptic pattern: A fairly progressive pattern is expected,
synoptically speaking, into this coming weekend. Tuesday will start
with an upper trough departing eastward over the north Atlantic then
as trough axis moves from the Great Lakes region east toward the
Canadian maritimes by early Thursday. Ridging will follow briefly in
the trough's wake late Thursday into Friday, then the attention
turns to the southern stream trough digging across the Midwest and
eventually into the southeast by Saturday. This trough will be the
driver of the next synoptically forced system to impact our region
into the weekend. Thankfully, it appears that the medium range
guidance is coming into better agreement with regard to timing and
evolution of the synoptic pattern during this period.
Sensible weather: The main theme for the upcoming long term period
is "unsettled." Basically every day will probably feature convection
in some way, shape, or form, however the mesoscale details beyond
Tuesday are essentially impossible to determine this far out.
Southerly surface flow will persist Tuesday and Wednesday pumping a
continual stream of warm and humid air into the region from the
south. So it'll be quite warm and humid, but not excessively so.
Expect maximum temperatures nearing 90 degrees and minimums around
70 both days along with dewpoints around 70 degrees along with
scattered showers and thunderstorms mainly during the late afternoon
and evening time frame.
Tuesday's convection and severe weather environmental setup will be
similar to today's with the exception of a few things. Lapse rates
will be lower (~6 C/km), so there won't be nearly as much of a hail
threat. Precipitable water values will be about the same (1.7-1.9"),
but the steering flow will be roughly parallel to the main
initiating boundary (oriented E-W across central NJ and eastern PA).
So flash flooding could be more of a concern. MLCAPE will remain
high (~3000 J/kg) south of the boundary with DCAPE locally over 1000
J/kg. Deep layer shear for organization will be considerably less
and flow aloft for forcing is also much less than today, so coverage
appears to be much lower. Nonetheless, we will need to watch for wet
microburst potential and flash flooding threats with Tuesday's
convection.
Synoptically speaking, Thursday appears to be the driest day as a
somewhat more prominent ridge passes to our north leading to more
subsidence locally. With that said, could still see more isolated
convective activity on Thursday. Surface flow will turn more
southeasterly as a surface low takes shape across the coastal
Carolinas. Still expecting highs right around 90 degrees and lows
around 70.
Guidance has come into better agreement that the southern stream
coastal low will lift north into the Mid-Atlantic Friday and depart
Saturday. This system will bring precipitable water values nearing
the "extreme" range for this latitude with values of 2.25-2.50"
depicted by the GFS. The precipitation evolution of this system is
still quite unclear at this time. I suspect there will be some sort
of showery tropical band or bands of rain that lifts north across
the eastern portion of the forecast area on Friday followed by more
diurnally driven convection later in the day as instability builds.
Both the GFS and ECMWF keep the highest QPF offshore, but with
surface flow turning easterly with high moisture content, it's
difficult to believe that QPF amounts will remain low over land.
On Saturday, the surface low will be departing to the north, but the
upper trough axis will remain to our west along with a very soupy
airmass and diurnally driven instability. So will still expect to
see widespread convection with heavy rain potential. The main
takeaway is that there is a heavy rain and potentially flash
flooding threat with this system. Thankfully the system will be
moving quickly, but it's something that will need to be watched
closely.
Temperatures are a bit uncertain Friday and Saturday since cloud
cover is a big question mark as of now, but with the tropical
airmass that will be advected northward, I see no reason why we
couldn't still get highs around 90 degrees. As you may have guessed,
dewpoints will rise into the mid 70s Friday and Saturday, so it'll
be quite uncomfortably humid regardless of the temperature. Long
story short, expect Friday and Saturday to be very warm, wet, and
humid.
Without any sort of strong cold front in the wake of this system,
it'll likely remain quite warm and humid into early next week.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.
.Into the early evening...Showers and thunderstorms across the
Delaware Valley area with lower CIGS/VSBYS diminishing this evening.
Other TAF sites with VFR and VCTS/VCSH.
.Tonight... Scattered showers and tstms will decrease after sunset
with VFR returning. Later tonight, fog will develop at the terminals
that received rains today. MVFR at these terminals with IFR psbl.
Light winds.
.Tuesday... Early fog then VFR returning. More showers and tstms
developing with lower CIGS/VSBYS possible. Difficult to determine
which TAF sites will be impacted. Mostly south winds around 10
knots outside of tstms.
Outlook...
Tuesday through Thursday...Prevailing VFR expected, however
scattered showers and thunderstorms, generally between 18Z and 06Z
each day, may locally lower restrictions. Winds will be generally
southerly around 5-10 kts.
Friday...MVFR ceilings probable with southeasterly to easterly winds
around 5-10 kts. Scattered moderate to locally heavy showers with
embedded thunderstorms will lower visibility and ceiling
restrictions locally.
&&
.MARINE...
Winds and seas will remain below SCA conditions tonight and Tuesday.
Winds may gust around 20 knots at times though. The main hazard
through the period will be thunderstorms with gusty winds and
locally higher seas.
Outlook...
Conditions are forecast to remain below advisory criteria through
Thursday, however southerly winds may gust up to 20 kts at times.
Seas will be generally 2-3 feet. Afternoon and evening showers and
thunderstorms are possible Tuesday through Thursday, which may
locally increase winds and seas.
On Friday, seas will build and may exceed 5 feet as winds become
easterly and increase to 15 kts with higher gusts possible. Small
Craft Advisory conditions are possible on Friday.
Rip Currents...
There is a low risk for the development of dangerous and life
threatening rip currents today through Tuesday. However, conditions
may be locally moderate near the times of low tide owing to
increasing southerly flow through the period.
&&
.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 9 PM EDT this evening for PAZ070-071-
102-104-106.
NJ...Flash Flood Watch until 9 PM EDT this evening for NJZ015>019.
DE...Flash Flood Watch until 9 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 9 PM EDT this evening for MDZ008.
MARINE...None.
&&
Synopsis...Staarmann
Near Term...Davis
Short Term...Davis
Long Term...Staarmann
Aviation...O'Hara/Staarmann
Marine...O'Hara/Staarmann
Equipment...WFO PHIHazardous weather outlook, Jul 6, 3:27 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 327 PM EDT Mon Jul 6 2020 DEZ002-003-MDZ012-015-019-020-NJZ021-023-071930- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Cumberland- Cape May- 327 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-MDZ008-NJZ016-071930- New Castle-Cecil-Salem- 327 PM EDT Mon Jul 6 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ024-071930- Delaware Beaches-Atlantic Coastal Cape May- 327 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-071930- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 327 PM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-071930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 327 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-013-020-022-027-PAZ054-055-060>062-101-103-105- 071930- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Ocean-Atlantic-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Western Montgomery-Upper Bucks- 327 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-017>019-PAZ070-071-102-104-106-071930- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 327 PM EDT Mon Jul 6 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-071930- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 327 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 6, 5:34 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
534 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM FLASH FLOOD FORT WASHINGTON 40.15N 75.21W
07/06/2020 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ALONG ROUTE 309 NEAR THE FORT
WASHINGTON INTERCHANGE WITH THE PENNSYLVANIA
TURNPIKE.
&&Local storm report, Jul 6, 5:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MORRISTOWN 40.79N 74.48W
07/06/2020 M1.00 INCH MORRIS NJ PUBLIC
QUARTER-SIZED HAIL AT GINTY FIELD IN
MORRISTOWN. TIME ESTIMATED FROM RADAR.
&&Local storm report, Jul 6, 5:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HEAVY RAIN JENKINTOWN 40.10N 75.12W
07/06/2020 M5.65 INCH MONTGOMERY PA TRAINED SPOTTER
STORM TOTAL.
&&
JEOLocal storm report, Jul 6, 5:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST FORTESCUE 39.24N 75.18W
07/06/2020 M61 MPH CUMBERLAND NJ MESONET
NJ WEATHERNET SITE NJ67.
&&
JEOLocal storm report, Jul 6, 5:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 1 SSW TROOPER 40.13N 75.41W
07/06/2020 MONTGOMERY PA FIRE DEPT/RESCUE
A PORTION OF EGYPT RD WAS WASHED OUT FROM
FLOODING.
&&
JEOLocal storm report, Jul 6, 5:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL DISTRICT TWP 40.45N 75.65W
07/06/2020 M0.75 INCH BERKS PA TRAINED SPOTTER
PHOTOS OF PENNY SIZE HAIL.
&&
JEOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:16 AM EDT | Heat Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 12 hr |
| Jul 6, 12:34 PM EDT | Special Weather Statement | PHI | Philadelphia | 26 min |
| Jul 6, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 60 min |
| Jul 6, 12:52 PM EDT | Flash Flood Watch | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 8 hr |
| Jul 6, 12:57 PM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Montgomery, Philadelphia | 2 hr |
| Jul 6, 1:08 PM EDT | Flash Flood Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 6, 1:15 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 60 min |
| Jul 6, 1:20 PM EDT | Special Weather Statement | PHI | Montgomery | 25 min |
| Jul 6, 1:24 PM EDT | Special Weather Statement | PHI | Monroe | 36 min |
| Jul 6, 1:43 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 62 min |
| Jul 6, 1:44 PM EDT | Special Weather Statement | PHI | Montgomery | 31 min |
| Jul 6, 1:50 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 6, 1:50 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 40 min |
| Jul 6, 2:02 PM EDT | Areal Flood Advisory | PHI | Bucks | 118 min |
| Jul 6, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 41 min |
| Jul 6, 2:10 PM EDT | Areal Flood Advisory | PHI | Monroe | 2 hr |
| Jul 6, 2:18 PM EDT | Special Weather Statement | PHI | Montgomery | 27 min |
| Jul 6, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery | 48 min |
| Jul 6, 2:28 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 28 min |
| Jul 6, 2:39 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 4 hr |
| Jul 6, 2:39 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 66 min |
| Jul 6, 2:41 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 49 min |
| Jul 6, 2:48 PM EDT | Areal Flood Advisory | PHI | Philadelphia | 4 hr |
| Jul 6, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 24 min |
| Jul 6, 2:57 PM EDT | Flash Flood Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 6, 3:00 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Northampton | 45 min |
| Jul 6, 3:11 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 49 min |
| Jul 6, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 52 min |
| Jul 6, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 38 min |
| Jul 6, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 64 min |
| Jul 6, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh | 24 min |
| Jul 6, 4:07 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 4 hr |
| Jul 6, 4:31 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Monroe, Northampton | 44 min |
| Jul 6, 4:51 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 114 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 45 min |
| Jul 6, 5:01 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 119 min |
| Jul 6, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 61 min |
| Jul 6, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 43 min |
| Jul 6, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 42 min |
| Jul 6, 5:29 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 46 min |
| Jul 6, 5:43 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Jul 6, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 6, 6:14 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 3 hr |
| Jul 6, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 35 min |
| Jul 6, 6:54 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 109 min |
| Jul 6, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 36 min |
| Jul 6, 7:36 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 69 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.